# SDR 96ZZZX2517

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N18TP
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970431
- System (JASC): 2720 · Rudder Control System
- Part: Torque Tube
- Part number: 9621200
- Condition: Broken
- Location: Stab Fitting
- Component: 9631900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BY C/W AD 80-09-04 REPLACING THE TORQUE TUBE FITTING, WIND COULD AND DID BREAK TORQUE TUBE FARTHER UP THE TORQUE TUBE WHERE IT CANNOT BE SEEN ON PRE-FLIGHT INSPECTIONS OR OTHER WITHOUT REMOVING RUDDER.
